# SDR QXEA200601575

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEADING EDGE 511AL HAS CORROSION IN ATTACHMENT SCREW COUNTERSINK HOLES.  REPAIRED IAW DHC-8-400 SRM 51-21-00-350-801 AND 51-25-10-370-801.
